16 doctors weighed in:

Describe the features of a b-blocker overdose.?

16 doctors weighed in
Dr. Michael DePietro
Internal Medicine - Pulmonary Critical Care
14 doctors agree

In brief: Slow heart rate

The heart rate and blood pressure drop, in some cases the person may become confused or lethargic.
If severe overdose cardiac arrest can occur.

In brief: Slow heart rate

The heart rate and blood pressure drop, in some cases the person may become confused or lethargic.
If severe overdose cardiac arrest can occur.
Dr. Michael DePietro
Dr. Michael DePietro
Thank
1 comment
Dr. Michael Taylor
Also, ß-blocker overdose can result in seizures or difficulty breathing (bronchospasm).
Dr. Mark Rasak
Internal Medicine - Cardiology

In brief: Side effects v over

The question is broad .
The most severe cicumstances were already discussed but if a pt is on a higher dose than they should be than more subtle signs may be present. Fatigue depression decrease exercise tolerance wheezing dizziness and decrease libido are just a few of the reported side effects.

In brief: Side effects v over

The question is broad .
The most severe cicumstances were already discussed but if a pt is on a higher dose than they should be than more subtle signs may be present. Fatigue depression decrease exercise tolerance wheezing dizziness and decrease libido are just a few of the reported side effects.
Dr. Mark Rasak
Dr. Mark Rasak
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors